# SDR 2017FA0000607

- Difficulty date: November 6, 2017
- Submitted: November 20, 2017
- Operation: General aviation
- Aircraft: N734BB
- Make and model: Cessna 172N
- Aircraft serial: 17268716
- Aircraft time: 3,805 hours
- Engine: Lyc O320H2AD
- Engine time: 1,255 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Collar
- Part number: 076062011
- Condition: Loose
- Location: Te Flap
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: B, H

## Discrepancy

FLAPS FAILED IN FLIGHT: FOUND FLAP SWITCH'S ACTUATING COLLAR UNSCREWED FROM FLAP ACTUATING TUBE ON JACK SCREW.
